# SDR REXA2024103101284

- Difficulty date: November 5, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Part number: SH670338241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 661 STUB FRAME UNDER CENTER CARGO DOOR SILL IS CORRODED BETWEEN STGR 25L AND 26L      REMOVED AND REPLACED STUB FRAME P/N SH670-33824-1 IAW CRJ 900 SRM 51-42-21-001-001-A01
